Isomorphisms of symplectic groups over division rings of
Algebra i logika, Tome 19 (1980) no. 6, pp. 726-739 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{AL_1980_19_6_a9,
     author = {Yu. V. Sosnovskii},
     title = {Isomorphisms of symplectic groups over division rings of},
     journal = {Algebra i logika},
     pages = {726--739},
     year = {1980},
     volume = {19},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/AL_1980_19_6_a9/}
}
TY  - JOUR
AU  - Yu. V. Sosnovskii
TI  - Isomorphisms of symplectic groups over division rings of
JO  - Algebra i logika
PY  - 1980
SP  - 726
EP  - 739
VL  - 19
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/AL_1980_19_6_a9/
LA  - ru
ID  - AL_1980_19_6_a9
ER  - 
%0 Journal Article
%A Yu. V. Sosnovskii
%T Isomorphisms of symplectic groups over division rings of
%J Algebra i logika
%D 1980
%P 726-739
%V 19
%N 6
%U http://geodesic.mathdoc.fr/item/AL_1980_19_6_a9/
%G ru
%F AL_1980_19_6_a9
Yu. V. Sosnovskii. Isomorphisms of symplectic groups over division rings of. Algebra i logika, Tome 19 (1980) no. 6, pp. 726-739. http://geodesic.mathdoc.fr/item/AL_1980_19_6_a9/